Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Two-dimensional aligned-field magnetofluiddynamic flow. I. Steady incompressible flow with nonzero charge density


Author: Wan Lee Yin
Journal: Quart. Appl. Math. 42 (1984), 31-39
MSC: Primary 76X05
DOI: https://doi.org/10.1090/qam/736503
MathSciNet review: 736503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, in the case of non-zero charge density, the class of steady, plane, incompressible, aligned-fluid magnetofluiddynamic flows contains no rotational motions. Therefore, this class of flows is exhausted by the irrotational solutions of Kingston and Power.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76X05

Retrieve articles in all journals with MSC: 76X05


Additional Information

DOI: https://doi.org/10.1090/qam/736503
Article copyright: © Copyright 1984 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website